# SDR CALA2022120803344

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 78,276 hours, 15,941 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLEASE COMPLY WITH IN-DEPTH SPILL CLEAN UP PER ECRA 2011-01000 IN FORWARD CARGO PIT DUE TO GREY WATER LINE PUNCTURE. BODY STATION 652 TO 748 IN THE FORWARD CARGO PIT, AIRCRAFT LEFT SIDE. WITHIN 36 MONTHS, ACCOMPLISH EC/RA 2011-01000, CARGO COMPARTMENT SPILL, SECTION 2.C., SUPPLEMENTAL INSPECTION, IN THE AREA FROM APPROVED FOR 36 MONTH ( TERMINATION DATE OF 08DEC2025) DIP REF TOMC-APPROVAL FROM SC1ELBYC COMMENT ECRA 2011-01000 PARAGRAPH B COMPLIED WITH IN-DEPTH CLEAN UP PORTION OF ECRA 2011-01000 FOR QC FORWARD CARGO PIT. ADD EMP:U092575, U097649, U008852 QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
